New criteria for stochastic suppression and stabilization of hybrid functional differential systems

Full text for this resource is not available from the Research Repository.

Zhu, S, Shi, Peng ORCID: 0000-0001-8218-586X and Lim, CC (2018) New criteria for stochastic suppression and stabilization of hybrid functional differential systems. International Journal of Robust and Nonlinear Control, 28 (13). 3946 - 3958. ISSN 1049-8923

Dimensions Badge

Altmetric Badge

Item type Article
URI https://vuir.vu.edu.au/id/eprint/37662
DOI https://doi.org/10.1002/rnc.4114
Official URL https://onlinelibrary.wiley.com/doi/full/10.1002/r...
Subjects Historical > FOR Classification > 0906 Electrical and Electronic Engineering
Current > Division/Research > College of Science and Engineering
Keywords stochastic suppression; hybrid functional differential systems; polynomial function; perturbed stochastic hybrid systems
Citations in Scopus 16 - View on Scopus
Download/View statistics View download statistics for this item

Search Google Scholar

Repository staff login